Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Omaha, NE

May 16, 2017Harrison County, Shelby County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 16, 2017, 7:10 PM CDT for Harrison County, Shelby County, Iowa. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2017, 7:10 PM CDT (00:10 UTC)
Expired
May 16, 2017, 8:15 PM CDT
In force
65 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
80.0 mph

Counties Harrison County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 7:20 PM CDTTSTM WND DMGShelby, IAOUTBUILDINGS DAMAGED
May 16, 7:25 PM CDTTSTM WND DMG4 W Shelby, IALARGE TREE UPROOTED
May 16, 7:35 PM CDTTSTM WND GST 602 S Harlan, IAHARLAN AWOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.2 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-468 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS53 KOAX 170010
SVROAX
IAC085-165-170115-
/O.NEW.KOAX.SV.W.0079.170517T0010Z-170517T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
710 PM CDT TUE MAY 16 2017

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Eastern Harrison County in southwestern Iowa...
  Shelby County in southwestern Iowa...

* Until 815 PM CDT

* At 710 PM CDT, a severe thunderstorm was located near Persia, or 29
  miles northwest of Atlantic, moving east at 50 mph.

  This is a very dangerous storm. 

  HAZARD...80 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* Locations impacted include...
  Harlan, Shelby, Earling, Irwin, Persia, Defiance, Dunlap, Panama,
  Portsmouth, Westphalia, Tennant, Kirkman, Prairie Rose State Park,
  Manteno Recreation Area, Nishna Bend Recreation Area and Elk Horn
  Creek Recreation Area.

This includes Highway 59 IN Iowa between mile markers 67 and 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4151 9558 4186 9566 4186 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0010Z 251DEG 43KT 4160 9552 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
 
$$

MILLER
5 follow-up statements
408 
WWUS53 KOAX 170032
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
732 PM CDT TUE MAY 16 2017

IAC085-165-170115-
/O.CON.KOAX.SV.W.0079.000000T0000Z-170517T0115Z/
Harrison IA-Shelby IA-
732 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN HARRISON AND SHELBY COUNTIES...

At 732 PM CDT, a severe thunderstorm was located near Irwin, or 17
miles west of Audubon, moving northeast at 50 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Harlan, Shelby, Earling, Irwin, Persia, Defiance, Dunlap, Panama,
Portsmouth, Westphalia, Tennant, Kirkman, Prairie Rose State Park,
Manteno Recreation Area, Nishna Bend Recreation Area and Elk Horn
Creek Recreation Area.

This includes Highway 59 IN Iowa between mile markers 67 and 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4151 9558 4186 9566 4186 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0032Z 236DEG 42KT 4178 9525 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
 
$$

MILLER
481 
WWUS53 KOAX 170042
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
742 PM CDT TUE MAY 16 2017

IAC085-170051-
/O.CAN.KOAX.SV.W.0079.000000T0000Z-170517T0115Z/
Harrison IA-
742 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, that warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Iowa.

LAT...LON 4151 9535 4186 9551 4186 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0041Z 248DEG 35KT 4181 9521 

$$

IAC165-170115-
/O.CON.KOAX.SV.W.0079.000000T0000Z-170517T0115Z/
Shelby IA-
742 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SHELBY COUNTY...

At 741 PM CDT, a severe thunderstorm was located over Irwin, or 15
miles northwest of Audubon, moving east at 40 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Harlan, Earling, Irwin, Defiance, Westphalia, Kirkman, Manteno
Recreation Area, Prairie Rose State Park, Nishna Bend Recreation Area
and Elk Horn Creek Recreation Area.

This includes Highway 59 IN Iowa between mile markers 70 and 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4151 9535 4186 9551 4186 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0041Z 248DEG 35KT 4181 9521 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
 
$$

MILLER
826 
WWUS53 KOAX 170051
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
751 PM CDT TUE MAY 16 2017

IAC165-170115-
/O.CON.KOAX.SV.W.0079.000000T0000Z-170517T0115Z/
Shelby IA-
751 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN SHELBY COUNTY...

At 750 PM CDT, a severe thunderstorm was located 5 miles northeast of
Irwin, or 12 miles northwest of Audubon, moving east at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Irwin, Defiance, Kirkman, Prairie Rose State Park and Elk Horn Creek
Recreation Area.

This includes Highway 59 IN Iowa between mile markers 85 and 89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 9524 4186 9539 4186 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0050Z 251DEG 39KT 4183 9511 

HAIL...<.75IN
WIND...70MPH
 
$$

MILLER
742 
WWUS53 KOAX 170100
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
800 PM CDT TUE MAY 16 2017

IAC165-170115-
/O.CON.KOAX.SV.W.0079.000000T0000Z-170517T0115Z/
Shelby IA-
800 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN SHELBY COUNTY...

At 759 PM CDT, a severe thunderstorm was located 7 miles northeast of
Walnut, or 10 miles northwest of Atlantic, moving east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Elk Horn Creek Recreation Area and Prairie Rose State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 9523 4165 9525 4171 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0059Z 251DEG 42KT 4153 9510 

HAIL...0.88IN
WIND...60MPH
 
$$

MILLER
765 
WWUS53 KOAX 170110
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
810 PM CDT TUE MAY 16 2017

IAC165-170117-
/O.EXP.KOAX.SV.W.0079.000000T0000Z-170517T0115Z/
Shelby IA-
810 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY
WILL EXPIRE AT 815 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
of up to 50 mph are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Iowa.

LAT...LON 4153 9523 4165 9525 4171 9510 4160 9509
      4160 9504 4151 9504
TIME...MOT...LOC 0107Z 251DEG 43KT 4155 9501 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:17 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 16, 3:17 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
317 PM CDT Tue May 16 2017

.SHORT TERM...(Tonight through Friday)
Issued at 315 PM CDT Tue May 16 2017

WV imagery this afternoon showing a deep longwave trof cutting
through the western CONUS with potent southern tier vort max
currently over southern CA/western AZ. At the surface...relatively
weak low pressure was centered in eastern CO with a stagnant
thermal boundary extending into eastern Neb then northern IA. A
second boundary/cold front was situated from central MN to
southwest SD. Daytime heating/influx of moisture has pushed
instability parameters to the extreme with MLCAPES 2500-3500J/kg
over the region.

A highly unstable environment will be in place to allow for
convective development in western KS this afternoon...which will
eventually reach the CWA early this evening. Expect updraft
initiation on nose of 8-9C/km low level lapse rates protruding into
moisture rich environment...promoting rapid storm development. All
this coincident to boundary layer theta-E convergence.

HRRR and RAP13 have been pretty consistent the last several runs
showing the cluster of western KS storms will cross into 0-3km bulk
shear of 40kt or so...forming into a QLCS. Complex is progged then
to quickly race along the Neb/KS border during the early evening
hours before crossing into southeastern Neb/extreme southwest IA.
Along with probable severe wind gusts(increasing layer differential
max theta-E)...an isolated tornado forming along the bowing line
segment cannot be ruled out.

Meanwhile farther north...narrow line of convection is progged to
fire later the afternoon along a stagnant surface boundary extending
from south-central Neb into west-central IA. Activity will expand
then in areal coverage mainly over northeast Neb/west-central IA
toward mid evening. Steep mid-level lapse rates topping moisture
rich boundary layer suggest severe hail producers are quite
probable.

In addition...a heavy rain threat will be in place as well tonight.
The last several runs of both NAM/GFS show continuity advertising a
high degree of precipitation efficiency consisting of deep warm
cloud layer/strong moist low level inflow...and 30-40 microbars of
omega coincident to PWS approaching 2"

Wednesday/Wednesday evening...core of southwest shortwave trof will
lift right over the CWA and bring wrap around precip mainly over the
northern CWA.

Precip chances continue Thursday afternoon through Friday associated
with a large and relatively slow moving upper low/several impulses
exiting the Rockies.

.LONG TERM...(Friday night through Tuesday)
Issued at 315 PM CDT Tue May 16 2017

Precip chances continue into the early part of next weekend
accompanied by a noticeable cooling trend into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 16 2017

Gusty south winds will continue this afternoon across eastern
Nebraska with scattered-broken clouds at around FL040.
Thunderstorms are expected to form to the west this afternoon
before moving into the area this evening. Short-term model
guidance remains in good agreement in suggesting that a bowing
line of storms will affect the Lincoln and Omaha areas between
about 01 and 04z. As such, a mention of strong wind gusts have
been included in the TAFs during that time frame. Otherwise,
expect episodic showers and thunderstorms overnight into Wednesday
morning with the potential for more widespread MVFR ceilings
developing late tonight.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Mead
Hazardous weather outlook, May 16, 4:22 PM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
422 PM CDT Tue May 16 2017

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-171130-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
422 PM CDT Tue May 16 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

A highly unstable and moist environment will be in place to
promote severe thunderstorm development late this afternoon
before increasing in areal coverage through the evening. The
primary severe weather threat along and south of I-80 will be
damaging wind gusts with the potential for an isolated tornado.
For areas north of I-80...the main threat will be large hail and
damaging winds.

In addition...the possibility for heavy rainfall and localized
flooding is quite high in association with more intense
thunderstorms.

Even though the severe weather will likely come to a close around
midnight, the threat for flooding will continue with showers and
thunderstorms across the region later tonight.

Thunderstorms will also be possible again on Wednesday.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

The chance of thunderstorms will extend into Wednesday evening and
again Thursday night through Saturday morning. Additional
thunderstorms are possible Monday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will liklely be needed late this afternoon and
tonight.

Fobert

In the hours before

Local storm report, May 16, 6:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
643 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     2 WNW FORT CALHOUN      41.47N 96.06W
05/16/2017  M70 MPH          WASHINGTON         NE   TRAINED SPOTTER

            70MPH WINDS RECORDED BY AUTOMATED WEATHER STATION.

&&

KGROSS
Local storm report, May 16, 6:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
05/16/2017  M63 MPH          DOUGLAS            NE   ASOS

            55KT GUST REPORTED AT OMAHA/EPPLEY

&&

KGROSS
Local storm report, May 16, 6:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
654 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     PAPILLION               41.16N 96.04W
05/16/2017                   SARPY              NE   PUBLIC

            LARGE BRANCH DOWN

&&

KGROSS
Local storm report, May 16, 6:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
657 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     NON-TSTM WND DMG COUNCIL BLUFFS          41.24N 95.86W
05/16/2017                   POTTAWATTAMIE      IA   PUBLIC

            LARGE BRANCH AND POWERLINE DOWN 6TH AND WILLOW

&&

KGROSS
Local storm report, May 16, 7:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
700 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     OMAHA                   41.26N 96.01W
05/16/2017                   DOUGLAS            NE   BROADCAST MEDIA

            TREES DOWN AT AKSARBEN NEAR S 63RD

&&

KGROSS
Local storm report, May 16, 7:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     TEKAMAH                 41.78N 96.22W
05/16/2017  E65 MPH          BURT               NE   TRAINED SPOTTER

&&

DFOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:07 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona41 min
May 16, 7:18 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie57 min
May 16, 7:20 PM CDTTornado WarningOAXShelby20 min
May 16, 7:21 PM CDTSevere Thunderstorm WarningOAXMills24 min
May 16, 8:19 PM CDTSpecial Weather StatementOAXMills41 min
May 16, 8:58 PM CDTSpecial Weather StatementOAXMontgomery47 min
May 16, 9:13 PM CDTSevere Thunderstorm WarningOAXFremont, Mills47 min
May 16, 9:29 PM CDTAreal Flood AdvisoryOAXMills, Pottawattamie3 hr
May 16, 9:39 PM CDTSpecial Weather StatementOAXHarrison, Pottawattamie51 min
May 16, 9:53 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie37 min
May 16, 10:12 PM CDTSpecial Weather StatementOAXFremont, Montgomery, Page48 min
May 16, 10:32 PM CDTSevere Thunderstorm WarningOAXPage28 min
May 17, 10:32 AM CDTRiver Flood WarningOAXFremont4 days
May 17, 11:41 AM CDTSpecial Weather StatementOAXShelby49 min
May 17, 2:36 PM CDTSpecial Weather StatementOAXMills, Pottawattamie39 min
May 17, 2:54 PM CDTSpecial Weather StatementOAXFremont51 min
May 17, 3:03 PM CDTSpecial Weather StatementOAXMontgomery42 min
May 17, 3:14 PM CDTSpecial Weather StatementOAXHarrison, Monona31 min
May 17, 3:29 PM CDTSpecial Weather StatementOAXMonona31 min
May 17, 3:48 PM CDTSpecial Weather StatementOAXShelby42 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.